# SDR AALA972110

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47848
- System (JASC): 3350 · Emergency Lighting
- Part: Multiplexer
- Part number: RDAX5321
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 102 - EN ROUTE HNL/DFW, DURING CRUISE, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE IN FIRST CLASS CABIN ILLUMINATED.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FIRST CLASS SEAT MULTIPLEXER SET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
